Correspondences in a finite field, I
Carlitz, L.
Acta Arithmetica, Tome 26 (1975), p. 101-123 / Harvested from The Polish Digital Mathematics Library
Publié le : 1975-01-01
EUDML-ID : urn:eudml:doc:205331
@article{bwmeta1.element.bwnjournal-article-aav27i1p101bwm,
     author = {Carlitz, L.},
     title = {Correspondences in a finite field, I},
     journal = {Acta Arithmetica},
     volume = {26},
     year = {1975},
     pages = {101-123},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav27i1p101bwm}
}
Carlitz, L. Correspondences in a finite field, I. Acta Arithmetica, Tome 26 (1975) pp. 101-123. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav27i1p101bwm/